JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RELATIVE INTEGRAL BASES OVER A RAY CLASS FIELD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RELATIVE INTEGRAL BASES OVER A RAY CLASS FIELD
Choi, So-Young;
  PDF(new window)
 Abstract
Let K be a number field, its ray class field with conductor n and L a Galois extension of K containing . We prove that has a relative integral basis (RIB) under certain simple condition. Also we reduce the problem of the existence of a RIB to a quadratic extension of under some condition.
 Keywords
relative integral bases;ray class field;
 Language
English
 Cited by
 References
1.
E. Artin, Questions de base minimale dans la theorie des nombres algebriques, Colloques Internationauz du Centre National de la Recherche Scientifique, no. 24, Centre National de la Recherche Scientifique, Paris, 1950

2.
M. Daberkow and M. Pohst, On integral bases in relative quadratic extensions, Math. Comp. 65 (1996), no. 213, 319-329 crossref(new window)

3.
M. Ishida, The genus fields of algebraic number fields, Lecture Notes in Mathe- matics Vol 555, Springer-Verlag, Berlin-New York, 1976

4.
E. Soverchia, Relative integral bases over a Hilbert class field, J. Number Theory 97 (2002), no. 2, 199-203 crossref(new window)

5.
X. Zhang and F. Xu, Existence of integral bases for relative extensions of n-cyclic number fields, J. Number Theory 60 (1996), no. 2, 409-416 crossref(new window)